# SDR 20000623SH017

- Difficulty date: June 7, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Aircraft: N231MS
- Make and model: Mooney M20K
- Aircraft serial: 250313
- Engine: Cont TSIO360LB
- System (JASC): 6122 · Propeller Governor
- Part: Gear
- Part number: A20066
- Condition: Cracked
- Part time: 462 hours
- Component: Governor, Mcauly
- Component part number: C290D3FT20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT CRACK INDICATION.  (X)
